CAPUANO, LAURA

CAPUANO, LAURA  

Dipartimento di Scienze Matematiche  

051282  

Mostra records
Risultati 1 - 13 di 13 (tempo di esecuzione: 0.012 secondi).
Citazione Data di pubblicazione Autori File
An effective criterion for periodicity of ℓ-adic continued fractions / Capuano, L.; Veneziano, F.; Zannier, U.. - In: MATHEMATICS OF COMPUTATION. - ISSN 1088-6842. - 88:318(2018), pp. 1851-1882. [10.1090/mcom/3385] 1-gen-2018 Capuano L. + 6.l-adic continued fractions.pdfS0025-5718-2018-03385-3.pdf
Hyperelliptic Continued Fractions and Generalized Jacobians: / Capuano, Laura; Jossen, Peter; Karolus, Christina; Veneziano, Francesco. - 3:(2019), pp. 56-101. [10.2307/j.ctvfrxrcd.6] 1-gen-2019 Capuano, Laura + 9.Hyperelliptic continued fractions.pdf
Lang-Vojta Conjecture over function fields for surfaces dominating $mathbbG_m^2$ / Capuano, L; Turchet, A.. - (2019). 1-gen-2019 Capuano L + 8.Lang-Vojta conjecture.pdf
Linear relations in families of powers of elliptic curves / Barroero, F.; Capuano, L.. - In: ALGEBRA & NUMBER THEORY. - ISSN 1937-0652. - 10:1(2016), pp. 195-214. [10.2140/ant.2016.10.195] 1-gen-2016 Capuano L. + 4.Linear relations.pdf
Multiplicative and linear dependence in finite fields and on elliptic curves modulo primes / Barroero, Fabrizio; Capuano, Laura; Mérai, Laszlo; Ostafe, Alina; Sha, Min. - ELETTRONICO. - (2020). 1-gen-2020 Laura Capuano + 12.Multiplicative and Linear dependence.pdf
A note on cyclotomic polynomials and Linear Feedback Shift Registers / Capuano, Laura; Di Scala, Antonio J.. - ELETTRONICO. - (2020). 1-gen-2020 Laura CapuanoAntonio J. Di Scala 11.Linear Feedback Shift Register.pdf
A note on upper ramification jumps in Abelian extensions of exponent p / Capuano, L.; Del Corso, I.. - In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA (ONLINE). - ISSN 2284-2578. - 6:2(2015), pp. 317-329. 1-gen-2015 Capuano L. + 2.A note on upper ramification jumps.pdf
On periodicity of p-adic Browkin continued fractions / Capuano, Laura; Murru, Nadir; Terracini, Lea. - ELETTRONICO. - (2020). 1-gen-2020 Laura CapuanoNadir Murru + 11.periodicity p-adic BCF.pdf
Rational points on Grassmannians and unlikely intersections in tori / Capuano, L.; Masser, D.; Pila, J.; Zannier, U.. - In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6093. - 48:1(2016), pp. 141-154. [10.1112/blms/bdv091] 1-gen-2016 Capuano L. + 3.Rational points on Grassmannians.pdf
Unlikely Intersections and applications to Diophantine Geometry / Capuano, L.. - (2014). 1-gen-2014 Capuano, L. -
Unlikely Intersections in families of abelian varieties / Capuano, L.. - In: OBERWOLFACH REPORTS. - ISSN 1660-8933. - 22:(2017), pp. 1376-1379. ((Intervento presentato al convegno O-Minimality and its Applications to Number Theory and Analysis tenutosi a Oberwolfach, Germany nel 30 April – 6 May 2017 [10.4171/OWR/2017/22]. 1-gen-2017 L. Capuano 10.OberwolfachReport.pdf
Unlikely intersections in families of abelian varieties and the polynomial Pell equation / Barroero, F.; Capuano, Laura. - In: PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6115. - 120:2(2020), pp. 192-219. [10.1112/plms.12289] 1-gen-2020 CAPUANO, LAURA + 7.Unlikely intersections abelian varieties.pdf
Unlikely intersections in products of families of elliptic curves and the multiplicative group / Barroero, F.; Capuano, L.. - In: QUARTERLY JOURNAL OF MATHEMATICS. - ISSN 0033-5606. - 68:4(2017), pp. 1117-1138. [10.1093/qmath/hax014] 1-gen-2017 L. Capuano + 5.Unlikely intersections.pdf